# SDR USAAD97106

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DTW/PIT - FLT 992 - ON APPROACH, THE NR 1 OIL QUANTITY STARTED TO VARY AND OIL PRESSURE STARTED TO DROP.  SHUT ENGINE DOWN.  SINGLE ENGINE TIME 10 MINUTES.  REPLACED LEFT ENGINE OIL FILTER CAVITY SLEEVE O-RING.  (X)
